# SDR UIEA2019092405561

- Difficulty date: September 23, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,246 hours, 21,429 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: X012751
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R FWD FUEL PUMP EICAS MESSAGE AFTER ROTATION. MESSAGE EXTINGUISHED AT APPROX 3,500 FEET. T/S RIGHT FWD FUEL PUMP EICAS MESSAGE IAW FIM 28-22 FT 819. REMOVED AND REPLACED RIGHT FWD FUEL PUMP PRESSURE SWITCH IAW AMM 28-42-01. OPS CHECK NORMAL, NO EICAS MESSAGE AT THIS TIME.
